# SDR 99ZZZX1220

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6099P
- Make and model: Snias AS350B2
- Aircraft serial: 2818
- Engine: Tmeca ARRIEL1D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164248700
- Condition: Leaking
- Location: Engine
- Part time: 1,840 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL COMING OUT OF P-2 SENSING LINE.  FUEL SMELL IN COCKPIT HEATING SYSTEM.
